# SDR SWAA2020083104513

- Difficulty date: July 27, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 34,744 hours, 17,727 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 947-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE INNER CHORD BETWEEN BS 947.5 TO BS 986.5 AT LEVEL STR 17R AT AFT GALLEY AREA (1 EA) AND WL 208.1 / REPLACED INNER CHORD LOC BETWEEN BS947.5 TO BS 986.5 AT LEVER STR17R AT AFT GALLEY AREA(1EA) AND WL 208.1 IAW SRM B737-700 51-10-02 ITEM 9 51-40-02 DWG-147A8501 REV B AND DWG 147A0060 REV A
